# SDR UIEA2024100900970

- Difficulty date: October 20, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,622 hours, 16,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 453T17273
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, AT STA 1087 AND STGR 36L, POST WITH CORROSION AT LOWER JOINT WITH FLOOR FRAME.( SUPPORT BRACKET WAS REPLACED BY NEW ONE IAW DWG 453T1727. NO FURTHER DEFECTS NOTED )
